# SDR DALA2016103107948

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE FROM BS 579 TO 598 BETWEEN LONGERONS 17 - 18R.  REPAIRED IAW  SRM 53-20-51 FIG.1 AND 51-41-05.
